# SDR UALA2010060301906

- Difficulty date: June 1, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,358 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 246, FWD FACE STIFFENER CRACKED AT LBL 26.  MAJOR REPAIR ACCOMPLISHED: R & R FLOORBEAM STIFFENER AT BS 246, LBL 26.
